Alert archive / Oklahoma / River Flood Warnings in 2019

River Flood Warning 98, NWS Tulsa, OK

September 22, 2019Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Sep 22, 2019, 7:59 AM CDT for Ottawa County, Oklahoma. It took effect at Sep 23, 2019, 9:32 AM CDT. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
Sep 22, 2019, 7:59 AM CDT (12:59 UTC)
In effect from
Sep 23, 2019, 9:32 AM CDT
Expired
Sep 25, 2019, 7:47 AM CDT
In force
46 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 18.40 ft at Sep 24, 2019, 2:00 PM CDT.

actionminormoderate5101509/2209/2309/2409/2509/26
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

032 
WGUS44 KTSA 221259
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
759 AM CDT Sun Sep 22 2019


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-222059-
/O.NEW.KTSA.FL.W.0098.190923T2324Z-190925T1000Z/
/COMO2.1.ER.190923T2324Z.190924T1800Z.190925T0400Z.NO/
759 AM CDT Sun Sep 22 2019

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Neosho River near Commerce
* from Monday evening to late Tuesday night, or until the warning is 
  cancelled.
* At  7:30 AM Sunday, the stage was 3.46 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage Monday evening and continue to rise to near 16.7 feet 
  by early Tuesday afternoon. The river is expected to fall below 
  flood stage late Tuesday evening.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
13 follow-up statements
777 
WGUS84 KTSA 221931
FLSTSA
Flood Statement
National Weather Service Tulsa OK
231 PM CDT Sun Sep 22 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-230331-
/O.EXT.KTSA.FL.W.0098.190923T2200Z-190925T1312Z/
/COMO2.1.ER.190923T2200Z.190924T1200Z.190925T0712Z.NO/
231 PM CDT Sun Sep 22 2019

...Flood Warning extended until Wednesday morning...
The Flood Warning continues for
  The Neosho River near Commerce.
* from Monday afternoon to Wednesday morning, or until the warning is
  cancelled.
* At  1:30 PM Sunday, the stage was  5.24 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage Monday afternoon and continue to rise to near 17.5 feet
  by early Tuesday afternoon. The river is expected to fall below 
  flood stage Wednesday before dawn.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
648 
WGUS84 KTSA 230058
FLSTSA
Flood Statement
National Weather Service Tulsa OK
758 PM CDT Sun Sep 22 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-230857-
/O.EXT.KTSA.FL.W.0098.190923T2120Z-190925T1237Z/
/COMO2.1.ER.190923T2120Z.190924T1200Z.190925T0637Z.NO/
758 PM CDT Sun Sep 22 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* from Monday afternoon to Wednesday morning, or until the warning is
  cancelled.
* At  7:30 PM Sunday, the stage was  7.45 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage Monday afternoon and continue to rise to near 17.5 feet
  by Tuesday morning. The river is expected to fall below flood stage
  Wednesday before dawn .
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
731 
WGUS84 KTSA 230813
FLSTSA
Flood Statement
National Weather Service Tulsa OK
313 AM CDT Mon Sep 23 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-231613-
/O.CON.KTSA.FL.W.0098.190923T2120Z-190925T1237Z/
/COMO2.1.ER.190923T2120Z.190924T1200Z.190925T0637Z.NO/
313 AM CDT Mon Sep 23 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* from this afternoon to Wednesday morning, or until the warning is 
  cancelled.
* At  2:30 AM Monday, the stage was 11.60 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage late this afternoon and continue to rise to near 17.5 
  feet by Tuesday morning. The river is expected to fall below flood 
  stage Wednesday before dawn.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

Lacy
616 
WGUS44 KTSA 231314
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
814 AM CDT Mon Sep 23 2019



...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-232113-
/O.EXT.KTSA.FL.W.0098.190923T1432Z-190925T1408Z/
/COMO2.2.ER.190923T1432Z.190924T1200Z.190925T0808Z.NO/
814 AM CDT Mon Sep 23 2019

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Neosho River near Commerce
* until Wednesday morning, or until the warning is cancelled.
* At  7:30 AM Monday, the stage was 14.4 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage late this morning and continue to rise to near 18.5 
  feet by Tuesday morning. The river is expected to fall below flood 
  stage early Wednesday morning.
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
357 
WGUS84 KTSA 231824
FLSTSA
Flood Statement
National Weather Service Tulsa OK
124 PM CDT Mon Sep 23 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-240224-
/O.CON.KTSA.FL.W.0098.000000T0000Z-190925T1408Z/
/COMO2.2.ER.190923T1420Z.190924T1200Z.190925T0808Z.NO/
124 PM CDT Mon Sep 23 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Wednesday morning, or until the warning is cancelled.
* At 12:30 PM Monday, the stage was 15.87 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 18.5 feet Tuesday morning. The river is expected to fall below
  flood stage early Wednesday morning.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.   
* Impact...At 19.0 feet, Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
033 
WGUS84 KTSA 231931
FLSTSA
Flood Statement
National Weather Service Tulsa OK
231 PM CDT Mon Sep 23 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-240331-
/O.EXT.KTSA.FL.W.0098.000000T0000Z-190925T1841Z/
/COMO2.2.ER.190923T1420Z.190924T1800Z.190925T1241Z.NO/
231 PM CDT Mon Sep 23 2019

...Flood Warning extended until Wednesday afternoon...
The Flood Warning continues for
  The Neosho River near Commerce.
* until Wednesday afternoon, or until the warning is cancelled.
* At  1:30 PM Monday, the stage was 16.07 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 19.0 feet early Tuesday afternoon. The river is expected to 
  fall below flood stage Wednesday morning.
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
340 
WGUS84 KTSA 240103
FLSTSA
Flood Statement
National Weather Service Tulsa OK
803 PM CDT Mon Sep 23 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-240902-
/O.EXT.KTSA.FL.W.0098.000000T0000Z-190925T1820Z/
/COMO2.2.ER.190923T1420Z.190924T1200Z.190925T1220Z.NO/
803 PM CDT Mon Sep 23 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Wednesday afternoon, or until the warning is cancelled.
* At  7:30 PM Monday, the stage was 16.95 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 18.6 feet Tuesday morning. The river is expected to fall below
  flood stage Wednesday morning.
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
112 
WGUS84 KTSA 240813
FLSTSA
Flood Statement
National Weather Service Tulsa OK
313 AM CDT Tue Sep 24 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-241612-
/O.CON.KTSA.FL.W.0098.000000T0000Z-190925T1820Z/
/COMO2.2.ER.190923T1420Z.190924T1200Z.190925T1220Z.NO/
313 AM CDT Tue Sep 24 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Wednesday afternoon, or until the warning is cancelled.
* At  2:30 AM Tuesday, the stage was 17.66 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 18.6 feet this morning. The river is expected to fall below 
  flood stage Wednesday morning.
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
826 
WGUS84 KTSA 241301
FLSTSA
Flood Statement
National Weather Service Tulsa OK
801 AM CDT Tue Sep 24 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-242100-
/O.EXT.KTSA.FL.W.0098.000000T0000Z-190926T0008Z/
/COMO2.2.ER.190923T1420Z.190925T0000Z.190925T1808Z.NO/
801 AM CDT Tue Sep 24 2019

...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
  The Neosho River near Commerce.
* until Wednesday evening, or until the warning is cancelled.
* At  7:30 AM Tuesday, the stage was 18.04 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 18.4 feet this evening. The river is expected to fall below 
  flood stage by Wednesday afternoon.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
928 
WGUS84 KTSA 241845
FLSTSA
Flood Statement
National Weather Service Tulsa OK
145 PM CDT Tue Sep 24 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-250245-
/O.EXT.KTSA.FL.W.0098.000000T0000Z-190925T2125Z/
/COMO2.2.ER.190923T1420Z.190925T0000Z.190925T1525Z.NO/
145 PM CDT Tue Sep 24 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Wednesday afternoon, or until the warning is cancelled.
* At  1:30 PM Tuesday, the stage was 18.31 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 18.4 feet this evening. The river is expected to fall below 
  flood stage late Wednesday morning.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
  
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
592 
WGUS84 KTSA 250039
FLSTSA
Flood Statement
National Weather Service Tulsa OK
739 PM CDT Tue Sep 24 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-250839-
/O.CON.KTSA.FL.W.0098.000000T0000Z-190925T2125Z/
/COMO2.2.ER.190923T1420Z.190924T2030Z.190925T1525Z.NO/
739 PM CDT Tue Sep 24 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Wednesday afternoon, or until the warning is cancelled.
* At  7:30 PM Tuesday, the stage was 18.22 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by late Wednesday morning.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
321 
WGUS84 KTSA 250744
FLSTSA
Flood Statement
National Weather Service Tulsa OK
244 AM CDT Wed Sep 25 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-251543-
/O.CON.KTSA.FL.W.0098.000000T0000Z-190925T2125Z/
/COMO2.2.ER.190923T1420Z.190924T2030Z.190925T1525Z.NO/
244 AM CDT Wed Sep 25 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until this afternoon, or until the warning is cancelled.
* At  2:30 AM Wednesday, the stage was 17.05 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by late this morning.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
121 
WGUS84 KTSA 251247
FLSTSA
Flood Statement
National Weather Service Tulsa OK
747 AM CDT Wed Sep 25 2019


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC115-251317-
/O.CAN.KTSA.FL.W.0098.000000T0000Z-190925T2125Z/
/COMO2.2.ER.190923T1420Z.190924T2030Z.190925T1222Z.NO/
747 AM CDT Wed Sep 25 2019

The Flood Warning is cancelled for
  The Neosho River near Commerce.
* At 7:30 AM Wednesday, the stage was 14.94 feet.
* Flood stage is 15.0 feet.
* The river fell below flood stage this morning.
* Forecast...The Neosho River near Commerce will continue falling and
  remain below flood stage.
* Impact...At 15.0 feet, minor lowland flooding occurs. Low lying 
  areas in Riverview Park experience minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

OKC021-251317-
/O.CAN.KTSA.FL.W.0099.000000T0000Z-190926T2010Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
747 AM CDT Wed Sep 25 2019

The Flood Warning is cancelled for
  The Illinois River near Tahlequah.
* At 7:30 AM Wednesday, the stage was 6.24 feet.
* Flood stage is 11.0 feet.
* Forecast...The Illinois River near Tahlequah will crest below flood
  stage at 8.3 feet Thursday before dawn.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Sep 22, 6:48 AM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Sep 22, 6:48 AM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
648 AM CDT Sun Sep 22 2019

.DISCUSSION...

The discussion regarding the 12Z TAF forecast follows...

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
A cold front will bring unsettled weather and a wind shift to the
TAF sites today. MVFR and even IFR conditions are possible with
the storms. Down south, moisture return could lead to brief MVFR
cigs this morning as well.

Lacy

&&

.PREV DISCUSSION... /Issued 310 AM CDT Sun Sep 22 2019/

DISCUSSION...
Heavy rain potential through today continues to be the forecast
focus this morning. The existing Flash Flood Watch over parts of
northeast Oklahoma looks good and will not be changed at this
time.

Extensive region of showers and thunderstorms in western and
central Oklahoma oriented along the low level jet has begun to
move into parts of eastern Oklahoma over the past hour or so. This
slow eastward movement will persist through mid morning, with a
general decrease in areal coverage and intensity expected through
the rest of the morning. The heaviest rainfall is expected to be
across parts of northeast Oklahoma, and combined the locally
heavier amounts seen yesterday in this same area, isolated flash
flooding remains possible. Additional development is expected
during the early afternoon ahead of the approaching cold front,
likely near and south of Interstate 44. Available instability and
strengthening wind fields should lead to at least an isolated
severe storm potential with the afternoon activity. The overall
convective potential will sag southward tonight, with cooler and
drier air briefly moving in behind the front.

The front is expected to stall and move northward again Monday
night and into Tuesday, leading to a return in the humid
conditions and increasing thunderstorm chances. Will keep lower
POPs offered by the blended guidance during the mid to late
portion of the upcoming work week given the southwesterly flow
aloft, although do not expect the entire week to be a washout.
The most likely areas to see thunderstorms during that period
continue to be northern portions of the forecast area. Upper level
ridging should again build into the area for next weekend, leading
to largely dry and warm conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  63  85  68 /  90  40   0  40
FSM   88  72  88  69 /  40  60  30  40
MLC   87  69  87  70 /  60  60  40  40
BVO   80  59  83  63 /  90  20   0  30
FYV   82  67  82  61 /  60  70  10  30
BYV   84  65  83  59 /  70  70  10  20
MKO   84  67  85  69 /  80  70  20  40
MIO   77  60  83  61 /  90  50   0  20
F10   84  66  87  69 /  80  60  20  40
HHW   88  71  86  71 /  20  60  50  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this evening for OKZ054>056-059.

AR...None.
&&

AVIATION.....30
Hazardous weather outlook, Sep 22, 5:05 AM CDT, 2 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
505 AM CDT Sun Sep 22 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
505 AM CDT Sun Sep 22 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Northeast Oklahoma and far Northwest Arkansas.
	ONSET...After 1 PM.

FLASH FLOOD.
	RISK...Limited.
	AREA...North of I-44.
	ONSET...After 7 AM.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
	ONSET...After 7 AM.

DISCUSSION...

Locally heavy rainfall and flooding potential exists across
northeast Oklahoma with storms that develop along and ahead of a
cold front. The latest data suggests that areas north of I-44
stand the greatest potential for flash flooding, and a flash flood
watch is in effect until 7 PM.

Storms that develop along and ahead of the cold front this
afternoon will have a limited severe hail and wind threat that may
linger into the evening. This threat is greatest across northeast
Oklahoma and far northwest Arkansas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY and TUESDAY...Thunderstorm Potential.
WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY and FRIDAY...Thunderstorm Potential.
SATURDAY...No Hazards.

EXTENDED DISCUSSION...

An active and unsettled weather pattern is expected this week.
Several rounds of showers and storms are expected. Each round
will bring potential for locally heavy rainfall and a limited
severe weather threat. Storm potential shifts down into southeast
Oklahoma on Monday with the cold front. The front retreats back
north Monday night into Tuesday, spreading another round of storms
over much of the region. A weak back door front could bring some
isolated storms midweek to northern and eastern areas and an upper
level disturbance toward the end of next week will bring more
storm potential. A ridge of high pressure aloft is expected to
build over the region by next weekend, thereby ending this stretch
of active weather.

weather.gov/tulsa contains additional information.

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 7:40 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
Sep 22, 10:12 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Osage, Ottawa, Rogers, Washington3 hr
Sep 22, 5:47 PM CDTSpecial Weather StatementTSAOsage43 min
Sep 22, 6:33 PM CDTSpecial Weather StatementTSAWashington42 min

Nearby

River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.